Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Covers and packings in a family of sets


Author: Jack Edmonds
Journal: Bull. Amer. Math. Soc. 68 (1962), 494-499
DOI: https://doi.org/10.1090/S0002-9904-1962-10791-5
MathSciNet review: 0150050
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Berge, Theorie des graphes et ses applications, Dunod, Paris, 1958. MR 102822
  • 2. C. Berge, Two theorems in graph theory, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 842-844. MR 94811
  • 3. D. R. Fulkerson and H. J. Ryser, Widths and heights of (0, 1) matrices, Canad. J. Math. 8 (1961), 239-255. MR 138555
  • 4. M. Hall, A survey of combinatorial analysis. Some aspects of analysis and probability, Wiley, New York, 1958. MR 111694
  • 5. R. Z. Norman and M. O. Rabin, An algorithm for a minimum cover of a graph, Proc. Amer. Math. Soc. 10 (1959), 315-319. MR 106853
  • 6. J. P. Roth, Algebraic topological methods forthe synthesis of switching systems. I, Trans. Amer. Math. Soc. 88 (1958), 301-326. MR 97285


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10791-5

American Mathematical Society